RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Cellarosi, Francesco

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:44
Abstract pages:990
Full texts:81
References:92

http://www.mathnet.ru/eng/person101879
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. Avdeeva, F. Cellarosi, Ya. G. Sinai, “Ergodic and statistical properties of $\mathscr{B}$-free numbers”, Teor. Veroyatnost. i Primenen., 61:4 (2016),  805–829  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:4 (2017), 569–589  isi  scopus

2014
2. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Uspekhi Mat. Nauk, 69:5(419) (2014),  167–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:5 (2014), 931–956  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019